# SDR AALA201710269015

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 6,552 hours, 2,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25C EMERGENCY LIGHT INOPERATIVE.  CONNECTED A LOOSE CONNECTOR AND TESTED OK IAW AMM 33-51-19.
